Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Numerical stability of nested dissection orderings

Author: Indu Mati Anand
Journal: Math. Comp. 35 (1980), 1235-1249
MSC: Primary 65F05; Secondary 65N20
MathSciNet review: 583501
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rigorous bounds on rounding errors for sparse positive definite matrices are obtained. When used for nested dissection orderings of finite element matrices, the analysis furnishes bounds which are stronger than those for band orderings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F05, 65N20

Retrieve articles in all journals with MSC: 65F05, 65N20

Additional Information

PII: S 0025-5718(1980)0583501-0
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia